# SDR VNAA2019101299917

- Difficulty date: September 6, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 40,238 hours, 30,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913S
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CORRODED AT FS319 BETWEEN STRINGERS 20L AND  INSTALLED NEW SERVICEABLE FRAME SECTOR PN SH670-31891-3S IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
